Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Triple collisions in the isosceles 3-body problem

Authors: Ernesto A. Lacomba and Lucette Losco
Journal: Bull. Amer. Math. Soc. 3 (1980), 710-714
MSC (1970): Primary 58F05, 70F05; Secondary 58F15
MathSciNet review: 571374
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Devaney, Triple collision in the planar isosceles three body problem (to appear). MR 586428
  • 2. R. Easton, The topology of the regularized integral surfaces of the 3-body problem, J. Differential Equations 12 (1972), 361-384. MR 345132
  • 3. D. Eschbach, La collision triple du problème des trois corps, 3rd cycle doctoral thesis, Besançon, France, 1979.
  • 4. R. Me Gehee, Triple collision in the collinear 3-body problem, Invent. Math. 27 (1974), 191-227. MR 359459
  • 5. H. Pollard, Celestial mechanics, Carus Math. Monographs, no. 18, Math. Assoc. Amer., 1976. MR 434057
  • 6. C. Simó, Masses for which triple collision is regularizable, Celestial Mechanics 21 (1980). MR 564605
  • 7. C. Simó, Analysis of triple collision in the isosceles problem (to appear). MR 640127
  • 8. S. Smale, Topology and mechanics. I, Invent. Math. 10 (1970), 305-331. MR 309153

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F05, 70F05, 58F15

Retrieve articles in all journals with MSC (1970): 58F05, 70F05, 58F15

Additional Information


American Mathematical Society